# SDR CA970728017

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7603 · Power Lever
- Part: Flex Shaft
- Part number: 209001196001
- Condition: Jammed
- Location: Elbow
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE FAILED TO LIGHT ON START WITHIN 15 SECONDS, START ABORTED.  THE THROTTLE JAMMED AND THE PILOT DID NOT NOTICE THAT LIGHT OFF HAD OCCURRED PRIOR TO COMPLETING FAILED START PROCEDURE CALLING FOR STARTER DISENGAGE AND FUEL SHUT OFF.  LIMITS EXCEEDED.   INVESTIGATION FOUND SAND ACCUMULATED BETWEEN NR 1 AND NR 2 THROTTLE FLEX SHAFTS IN THE CAVITY OF THE COPILOT'S ELBOW AND SUPPORT ASSY MAKING IT IMPOSSIBLE TO ROLL BACK NR 2 THROTTLE.  THE COVER TO PROTECT AGAINST FOREIGN MATTER HAD NOT BEEN INSTALLED.
